# SDR SWAA2025082792935

- Difficulty date: July 18, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BREAK PANEL LOCATED BS 540 BTW BL 0 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN.  REPLACED BREAK PANEL LOCATED BS 540 BTW BL 0 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN IAW SRM 51-40-02 AND DRAWING 14345240; SHEET 14; REV-.
